Dimension estimates on circular (s,t)-Furstenberg sets

Authors

  • Jiayin Liu University of Jyväskylä, Department of Mathematics and Statistics

Keywords:

Furstenberg set, circular Furstenberg set, Hausdorff dimension

Abstract

In this paper, we show that circular (s,t)-Furstenberg sets in R2 have Hausdorff dimension at least   max{t3+s,(2t+1)st} for all 0<s,t1.   This result extends the previous dimension estimates on circular Kakeya sets by Wolff.
Section
Articles

Published

2023-03-27

How to Cite

Liu, J. (2023). Dimension estimates on circular (s,t)-Furstenberg sets. Annales Fennici Mathematici, 48(1), 299–324. https://doi.org/10.54330/afm.128073